# SDR SWAA2021082590524

- Difficulty date: June 4, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 21,332 hours, 9,365 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 533AB HAS SIGNS OF CORROSION ON PANEL ADJACENT TO SEAL; MARKED. / EVALUATED SIGNS OF CORROSION ON FUEL PANEL 533AB. NO DAMAGE LIMITS GIVEN FOR AREA OF PANEL AFFECTED. REPLACED LEFT WING FUEL PANEL 533AB WITH A SERVICABLE PANEL IAW B737 SRM 51-10-02-0G-0 STEP 9C AND IPC 28-11-1-02A. PANEL INSTALLED ON CUSTOMER CARD SA-M 565S ACCOMPLISHMENT
